MathSciNet Relay Station
MathSciNet bibliographic data
MR1057760 (91f:47046) 47B38 (22D15 43A20 47A10)
Barnes, Bruce A. When is the spectrum of a convolution operator on $L\sp p$ independent of $p$? Proc. Edinburgh Math. Soc. (2) 33 (1990), no. 2, 327–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement